Skip to Content

How long should I continue taking Doxycycline after the redness on my face subsides?

Responses (1)

bellablue32 15 Nov 2009

Continue to take the prescribed course of antibiotics. One of the reasons we are seeing such a rise in antibiotic-resistant organisms is because of failure to follow through with antibiotic regimen. Think of it this way: you take the pills until you look better or feel better, but you don't realize that the antibiotic has only killed the weakest bacteria involved in your condition. The full course of therapy is required to erradicate the strongest bacteria. If antibiotics are discontinued before the full course is taken, the strongest bacteria are still alive and ready to multiply, causing an infection for which a stronger antibiotic may be required. So in short, take the remainder of the medication according to the instructions on the drug label.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Doxy for dry eye?

Posted 26 Jan 2011 4 answers

Doxycycline - Why did I breakout so bad???

Posted 30 Jun 2016 0 answers

Epiduo - How long will the redness last?

Posted 14 days ago 0 answers